Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with adenomus carcinoma. Undergone chemotherapy. Feeling very weak. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1210 Questions
my relative has been diagnosed adenomus carcinoma in 2011 and subsequently he is been under gone surgery followed by radiotherapy and chemotherapy. Chemotherapy was completed on 15th of this May. Now the Doctors says the chemo dosing is over now. The patient is too week now to walk and and is having swear pain in neck and every where. As per the prescriptions he is now been given pain killers, proteins, vitamins etc.The sugar level is under control = 100-150 types with insulin (30-40 units per day).We try to feed him fruits in intervals but HB level is as low as 7 gms . Please advise what should we do now so that he may recoup fast.......if needed i can up load the reports as well
Posted Sun, 16 Jun 2013 in Cancer
Answered by Dr. Indranil Ghosh 1 hour later
Thanks for your query.
You have not mentioned anything about the site of the disease (is it lung?).
Also I need to the stage of the disease. If he had surgery and RT at that time and chemo now, I assume that it is advanced disease. But still all these detaisl will be required. It will be heplful if you can also send me the recent CT scan reports, etc as attachments.

Above answer was peer-reviewed by
Follow-up: Diagnosed with adenomus carcinoma. Undergone chemotherapy. Feeling very weak. Suggest 15 minutes later
he had got a nodule on the upper right thai and same was excised in XXXXXXX 2011. It was metastatic in nature . later on same area was exposed to radiology for 35 sittings .Later on in the pet scan report lesions were seen in lungs,bones, liver etc.
WE got it treated with chemo (taxol) for six sittings. After this cycle of CHemo he was again pet scaned and this time lesions were seen even in brain. Again 10 sitting of radiothrepy was adminstred on brain and simultaneously oral chemo (targeted for brain) was started. After radio threapy six more cycles of chemo was adminstred and the same was completed now last week.
I will send the last test and scan reports or watever relevant paper i do have . PL give your mail ID as I am unable to up load those on this site
Answered by Dr. Indranil Ghosh 21 minutes later
Thanks for followup.
It appears that he has metastatic carcinoma in many sites, primary probably from urothelial tract (bladder, etc). He has received chemo twice and it is unlikely to benefit him further. Now he is presumably terminal with low life expectancy.
Current focus should be on pain control and quality of life. For nutrition you can try the Diabetic Resource supplement. It is specifically for diabetic patients. Follow the package instructions.
If you are unable to upload the reports then please mail at YYYY@YYYY with the Query No. They will forward those to me.

Best wishes.
Above answer was peer-reviewed by
Follow-up: Diagnosed with adenomus carcinoma. Undergone chemotherapy. Feeling very weak. Suggest 52 minutes later
thanks for your reply
Here is my question : What should we feed him as diabetic resouce suppliments ?
I have forwarded the reports on customer care ID

and more over his sugar level is well under control

more thing : he is feeling numbness in foot soles...Doctors says as side effects of chemo goes away things will be normal to rule out diabetic angle.
After operation of the right thai his leg got inflated and that continued still now, but now his left leg is falling week and is as if not taking the body weight.
He has swear pain in temporial region ( Behind Ear) in his neck...we were told its survical issue.
Please Suggest the safest pain management medication
Answered by Dr. Indranil Ghosh 5 hours later
I have gone through all the reports. Unfortunately there isn't much to add. For pain you can give Tab Ultracet thrice daily. He may require consultations with pain specialist. As he is very weak with diabetes, you can use the "Diabetic Resource" powder to supplement his diet. It is available in pharmacies.
The numbness is due to nerve damage from chemo and it is more in diabetics. With time it may improve but may or may not be total resolution.

Please let me know if you want to know anything else.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor